Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
28 p, 448.6 KB Differential Galois theory and non-integrability of planar polynomial vector fields / Acosta-Humánez, Primitivo B. (Universidad Simón Bolívar(Colombia). Facultad de Ciencias Básicas y Biomédicas) ; Tomás Lázao, J. (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Morales-Ruiz, Juan J. (Universidad Politécnica de Madrid. Departamento de Matemática Aplicada) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica)
We study a necessary condition for the integrability of the polynomials vector fields in the plane by means of the differential Galois Theory. More concretely, by means of the variational equations around a particular solution it is obtained a necessary condition for the existence of a rational first integral. [...]
2018 - 10.1016/j.jde.2018.02.016
Journal of differential equations, Vol. 264, issue 12 (June 2018) , p. 7183-7212  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.